# SDR CA970318022

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Electrical Smell
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL BURNING SMELL DETECTED IN GALLEY AREA. ALL OVEN POSITIONS CHECKED FOR VOLTAGE AND OPERATION. ALL OTHER ELECTRICAL UNITS OPERATED. NO SMELL DETECTED, NO FAULT FOUND, GALLEY ELECTRICAL SYSTEM CONSIDERED SERVICEABLE.
